MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of discrepant results for 2 patient samples tested for alkaline phosphatase acc.To ifcc gen.2 (alp2) on a cobas c 503 analytical unit.Patient 1 initial result was 217 u/l.The sample was repeated twice with results of 165 u/l and 97.4 u/l.On (b)(6) 2024 patient 2 initial result was 507 u/l.The sample was repeated twice with results of 268 u/l and 134 u/l.
 
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).For patient 1: no issues were observed on the reaction monitor data.Repeatability testing was performed and the results were within specification.The investigation is ongoing.
 
Additional Manufacturer Narrative
Discrepant alp2 results were provided for an additional 8 patient samples tested on 2 of the customer's c503 analyzers.The following samples were run on serial number (b)(6).On 01-jun-2024 sample number (b)(6) initial result was 206 u/l.The sample was repeated twice with results of 146 u/l and 133 u/l.On 19-jun-2024 sample number (b)(6) initial result was 231 u/l.The sample was repeated twice with results of 134 u/l and 113 u/l.On 20-jun-2024 sample number (b)(6) initial result was 219 u/l.The sample was repeated twice with results of 129 u/l and 116 u/l.On 03-jul-2024 sample number (b)(6) initial result was 774 u/l.The sample was repeated twice with results of 189 u/l and 86 u/l.On 13-jul-2024 sample number (b)(6) initial result was 231 u/l.The sample was repeated twice with results of 141 u/l and 137 u/l.On 15-jul-2024 sample number (b)(6) initial result was 244 u/l.The sample was repeated twice with results of 190 u/l and 143 u/l.The following samples were run on serial number 22k0-07.On 04-jun-2024 sample number (b)(6) initial result was 313 u/l.The sample was repeated twice with results of 102 u/l and 104 u/l.On 28-jun-2024 sample number (b)(6) initial result was 642 u/l.The sample was repeated twice with results of 402 u/l and 226 u/l.
 
Additional Manufacturer Narrative
For c503 analyzer serial number (b)(6): the hardware performance check results suggest issues with cell rinse functionality.The customer submitted 6 patient samples for investigation.The investigation tested the samples to determine if there was any effect using the pre-dilution application.There was no change in the recovery of patient samples between the standard alp application and the pre-dilution application.The high alkaline phosphatase (alp) results were likely due to a high leukocyte concentration leading to an accumulation of cells close to the plasma surface.In samples with hyper-leukocytosis, the sample surface may show higher alp activity due to the presence of leukocytes, debris, and platelets.The investigation did not identify a product problem.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19037322
Report Number1823260-2024-01028
Device Sequence Number18184503
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number08056757190
Device Lot Number765757
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer07/17/2024
09/24/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date08/06/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown